# SDR SIMA3461

- Difficulty date: December 11, 2000
- Submitted: January 17, 2001
- Operation: Air carrier
- Aircraft: N238AE
- Make and model: Saab 340B
- Aircraft serial: 340B238
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 31342001
- Part serial: 92016
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALB - FLT 4933 - DURING FLIGHT, THE RIGHT A/C GENERATOR FAILED.  RESET OF GENERATOR DID NOT WORK.  CREW DIVERTED TO ALB FOR MAINTENANCE.  MAINTENANCE REMOVED AND REPLACED RIGHT A/C GENERATOR IAW SAAB MM.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
